# SDR QXEA2009101900811

- Difficulty date: October 15, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 20,141 hours, 14,896 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD STOWAGE COMPART FLOOR CORRODED.  REMOVED CORRODED METAL FLOOR PLATE IN RT FWD STOWAGE COMPARTMENT.  FABRICATED NEW FLOOR PLATE IAW CMM 25-29-07.  INSTALLED NEW FABRICATED FLOOR PLATE IAW CMM 25-29-07.
